Journal article icon

Journal article

Counting phylogenetic networks

Abstract:

We give approximate counting formulae for the numbers of labelled general, treechild, and normal (binary) phylogenetic networks on n vertices. These formulae are of the form (Formula presented.), where the constant (Formula presented.) is (Formula presented.) for general networks, and (Formula presented.) for tree-child and normal networks. We also show that the number of leaf-labelled tree-child and normal networks with (Formula presented.) leaves are both (Formula presented.). Further we de...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00026-015-0260-2

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Springer Basel Publisher's website
Journal:
Annals of Combinatorics Journal website
Volume:
19
Issue:
1
Pages:
205-224
Publication date:
2015
DOI:
EISSN:
0219-3094
ISSN:
0218-0006
URN:
uuid:cf2977fd-d34d-4a1a-8f40-6d26653fd421
Source identifiers:
506195
Local pid:
pubs:506195

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP